# SDR SIMA20131212007

- Difficulty date: December 12, 2013
- Submitted: December 13, 2013
- Operation: Air carrier
- Aircraft: N806AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145503
- Aircraft time: 28,783 hours, 26,525 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT FWD EXTERNAL OVERWING EMERGENCY LIGHT INOPERATIVE.  FOUND NR 1 EMERGENCY POWER SUPPLY CONNECTOR NOT TO BE CONNECTED.  RECONNECTED AS REQUIRED, OPERATIONS CHECKED GOOD.
